# SDR WVER1229201400005

- Difficulty date: December 29, 2014
- Submitted: December 29, 2014
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N939LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15039
- Aircraft time: 23,255 hours, 19,635 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: SH67031876
- Condition: Gouged
- Location: Pax Door
- Part time: 23,255 hours, 19,635 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR HINGE, FUSELAGE HINGE HALF AFT LUG LAND IS GOUGED.  DAMAGE IS OUT OF LIMITS IAW SRM.
